# SDR 2004F00167

- Difficulty date: February 2, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 6522454143
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF ROLL OUT OF ICT, NR 3 ENGINE FIRE WARNING CAME ON.  SHUTDOWN NR 3 ENGINE IAW RYAN PROCEDURES AND RETURNED ICT.  AIRCRAFT LANDED ICT WITHOUT INCIDENT.  REMOVED AND REPLCED NR 3 ENGINE 13 STAGE SADDLE DUCT.  GROUND OPERATIONAL CHECK NORMAL.  (M)
